# SDR SWAA022738

- Difficulty date: November 14, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 72,270 hours, 57,144 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT INOP AT FWD CABIN INBD.  REMOVED AND REPLACED BATTERY PER MM.
